Hyers–Ulam stability for a nonlinear iterative equation

Tom 93 / 2002

Bing Xu, Weinian Zhang Colloquium Mathematicum 93 (2002), 1-9 MSC: 39B12, 37E05. DOI: 10.4064/cm93-1-1

Streszczenie

We discuss the Hyers–Ulam stability of the nonlinear iterative equation $G(f^{n_1}(x),\ldots ,f^{n_k}(x))=F(x)$. By constructing uniformly convergent sequence of functions we prove that this equation has a unique solution near its approximate solution.

Autorzy

  • Bing XuDepartment of Mathematics
    Sichuan University
    Chengdu, Sichuan 610064
    P.R. China
  • Weinian ZhangDepartment of Mathematics
    Sichuan University
    Chengdu, Sichuan 610064, P.R. China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek